# SDR SIMA20190319001

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,920 hours, 33,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EXIT LIGHT INOP. C/A-RESECURED CONNECTOR ON NR 6 EMERGENCY LIGHT INVERTER OPS CHECK GOOD IAW AMM 33-50-11.
